Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
I've been on Copoxane since Jan 2018. Just wondering if the pains in my legs coming from the injections or the MS?
I suspect, without even knowing the type of pain you are experiencing in your legs, that the pain in your legs is not due to copaxone. I would need to know more to determine the cause of the pain.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.